The Sample Complexity of Exploration in the Multi-Armed Bandit Problem

The Sample Complexity of Exploration in the Multi-Armed Bandit Problem
Shie Mannor and John N. Tsitsiklis, 2004

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Mannor+Tsitsiklis:2004,
  author =       "Mannor, Shie and Tsitsiklis, John N.",
  title =        "The Sample Complexity of Exploration in the Multi-Armed Bandit Problem",
  journal =      "Journal of Machine Learning Research",
  year =         "2004",
  volume =    "5",
  pages =     "623--648",
  url = "http://www.jmlr.org/papers/volume5/mannor04b/mannor04b.pdf",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33